Nagoya Mathematical Journal
- Nagoya Math. J.
- Volume 175 (2004), 51-57.
On symplectic fillings of links of rational surface singularities with reduced fundamental cycle
We prove that every symplectic filling of the link of a rational surface singularity with reduced fundamental cycle admits a rational compactification, possibly after a modification of the filling in a collar neighbourhood of the link.
Nagoya Math. J., Volume 175 (2004), 51-57.
First available in Project Euclid: 27 April 2005
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bhupal, Mohan. On symplectic fillings of links of rational surface singularities with reduced fundamental cycle. Nagoya Math. J. 175 (2004), 51--57. https://projecteuclid.org/euclid.nmj/1114632094